# SDR AALA201805169018

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 14,856 hours, 5,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT 3, 10, 12, AND 16 LEFT BROKEN.  MAINTENANCE REPLACED SEAT EMERGENCY LIGHTS IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
